# SDR AALA20050011

- Difficulty date: January 7, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT ROWS 32 TO 40 INOPERATIVE.  REPAIRED WIRING AT ROW 38H BATTERY PACK FOR EMERGENCY LIGHTS AT ROWS 32 TO 40.  SYSTEM GROUND CHECKED NORMAL OPERATION.
